# SDR SWAA2021083106483

- Difficulty date: August 11, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N965WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36677
- Aircraft time: 32,936 hours, 20,041 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 727-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO COMPARTMENT FLOOR TO SIDEWALL SUPPORT FROM B.S. 727 TO 847; LBL 23; W.L. 156 ; / [01] REMOVED ACB FLOOR TO SIDEWALL SUPPORT L/H FROM BS 727-847 PER SRM 51-40-02.; [02] REMOVED ACB FLOOR TO SIDEWALL SUPPORT L/H FROM BS 727-847 PER SRM 51-40-02.; [03] FABRICATED ACB FLOOR TO SIDEWALL SUPPORT BS 727- 847; LBL 23 FROM MATERIAL BAC1496-377 #7075T62 LOT#1464391-1; IAW SRM 51-40-05; DWG#146A7500. FABRICATED SPLICE ANGLE B/N BS 727E-747 FROM MATERIAL BAC1496-377 #7075T62 LOT#1464391-1 PER SRM 53-00-53-2R-5. APPLIED CHEMICAL CONVERSION COATING PER SRM 51-20-01. OK TO PRIME; [04] REMOVED CORROSION FROM ACB FLOOR TO SIDEWALL SUPPORT AT BS 767; LBL 23; MATERIAL LOSS MORE THAN 20% FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2.; [05] TOOLING USED; DIAL DEPTH GAUGE ID:ATS2473; S/N:UNKNOWN; [06] VERIFIED REMOVED ACB FLOOR TO SIDEWALL SUPPORT L/H FROM BS 727-847 PER SRM 51-40-02 DUE TO DAMAGE BEING OUT OF LIMITS.; [07] VERIFIED FABRICATED ACB FLOOR TO SIDEWALL SUPPORT BS 727- 847; LBL 23 FROM MATERIAL BAC1496-377 #7075T62 LOT#1464391-1; IAW SRM 51-40-05; DWG#146A7500.  FABRICATED SPLICE ANGLE B/N BS 727E-747 FROM MATERIAL BAC1496-377 #7075T62 LOT#1464391-1 PER SRM 53-00-53-2R-5.  APPLIED CHEMICAL CONVERSION COATING PER SRM 51-20-01. OK TO PRIME; [08] APPLIED PRIMER IAW AMM 51-21-72-370-804; [09] VERIFIED APPLIED PRIMER IAW AMM 51-21-72-370-804; [10] OK TO INSTALL REPAIR PARTS
